Journal Search Engine
Search Advanced Search Adode Reader(link)
Download PDF Export Citaion korean bibliography PMC previewer
ISSN : 2005-0461(Print)
ISSN : 2287-7975(Online)
Journal of Society of Korea Industrial and Systems Engineering Vol.26 No.4 pp.39-45

통신망 트래픽 제어를 위한 BMAP/M/N/0 대기행렬모형 분석

이석준*, 김제숭**
상지대학교 경영학과*, 상지대학교 산업공학과**

Analysis of BMAP/M/N/0 Queueing System for Telecommunication Network Traffic Control

Che-Soong Kim, Lee Seok-Jun
Department of Industrial Engineering, Sangji University**
School of Business Administration, Sangji University*


The BMAP/M/N/0 queueing system operating in Markovian random environment is investigated. The stationary distribution of the system is derived. Loss probability and other performance measures of the system also are calculated. Numerical experiments which show the necessity of taking into account the influence of random environment and correlation in input flow are presented.